# SDR A6WA201040766

- Difficulty date: October 6, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Heat Shield
- Condition: Loose
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST AFT HEAT SHIELD HAS SEVERAL LOOSE FASTENERS.  REPLACED FASTENERS IAW REO 601R-49-81-051 REV NC.
